# SDR DLM90071290

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCRATCHES ON FWD CARGO DOOR OUTER SKIN.  REPAIRED FWD CARGO DOOR IAW MD-90 SRM 52-01-01 FIG 3 VOL 1 ON N/R 8000-0054 ON HMV-2 IN OKC.
